Two remarks about Mañé's conjecture

    2010, Volume 15, Number 6, pp.  646-651

    Author(s): Massart D.

    We consider Mañé's conjectures and prove that the one he made in [1] is stronger than the one he made in [2]. Then we prove that the most straightforward approach to prove the strong conjecture doesn’t work in the $C^4$ topology.
    Keywords: Lagrangian dynamics, minimizing measures
    Citation: Massart D., Two remarks about Mañé's conjecture, Regular and Chaotic Dynamics, 2010, Volume 15, Number 6, pp. 646-651

    Access to the full text on the Springer website